MAUDE Adverse Event Report: GYRUS ACMI, INC. SHOCKPULSE-SE LITHOTRIPSY SYSTEM (REUSAB; LITHOTRIPTOR, ULTRASONIC

GYRUS ACMI, INC. SHOCKPULSE-SE LITHOTRIPSY SYSTEM (REUSAB; LITHOTRIPTOR, ULTRASONIC
Model Number SPL-SR
Medical Device Problem Codes Break (1069); Deformation Due to Compressive Stress (2889); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the lithotripsy system exhibited an unspecified error during use on an unknown procedure.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: transducer socket is cracked, damaged pin in socket.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following stress of the affected parts led to the suggested phenomena; however, the cause of this stress could not be further specified.As a result of checking the instruction manual ifu/instructions for use, the following descriptions related to this event were found: drawing number and revision number of ifu: en-spl-ifur_ar_13.0.In the ifu it is stated in chapter 4.5 front panel of generator: transducer receptacle connect the transducer to the generator by pressing the plug straight in.Caution: do not twist or turn the plug.The transducer receptacle light turns from flashing green to solid green when the transducer is plugged in.The transducer receptacle light is red when the transducer is malfunctioning and should be replaced.In the ifu it is stated in chapter 2.3.2 general: perform the prescribed inspections prior to first use and regularly thereafter to ensure continued satisfactory performance.Thoroughly inspect all electrical cables and probes before each use.Do not use if there is any evidence of deterioration.Replace if any damage or excessive wear is observed.Inspect the transducer plug pins, cord, and transducer body for mechanical damage (bent pins, cracks, etc.).After each use or prior to cleaning and sterilizing, carefully inspect the transducer and cable for tears, cracks, or other signs of damage.Do not use a shockpulse-se system that fails to meet the criteria stated in the labeling or that has been damaged.Otherwise, injury to the patient, personnel and/or an adverse effect on the procedure could result.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
SHOCKPULSE-SE LITHOTRIPSY SYSTEM (REUSAB
Common Device Name
LITHOTRIPTOR, ULTRASONIC
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23920929
Report Number3011050570-2025-01510
Device Sequence Number9041227
Product Code FEO
UDI-Device Identifier00821925043824
UDI-Public00821925043824
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K142428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPL-SR
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown